Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 2, Pages 320–340 (Mi cheb912)  

Integrable systems in planar robotics

T. S. Ratiuabc, Nguyen Tien Zungd

a School of Mathematical Sciences, Shanghai Jiao Tong University (Shanghai, China)
b Section de mathématiques, Université de Genéve (Genéve, Switzerland)
c École Polytechnique Fédérale de Lausanne (Lausanne, Switzerland)
d Institut de Mathématiques de Toulouse (Toulouse, France)

Abstract: The main purpose of this paper is to investigate commuting flows and integrable systems on the configuration spaces of planar linkages. Our study leads to the definition of a natural volume form on each configuration space of planar linkages, the notion of cross products of integrable systems, and also the notion of multi-Nambu integrable systems. The first integrals of our systems are functions of Bott-Morse type, which may be used to study the topology of configuration spaces.

Keywords: planar linkage, commuting flows, non-Hamiltonian integrability, volume form, Nambu structure, cross-product of integrable systems.

Funding Agency Grant Number
National Natural Science Foundation of China 11871334
Swiss National Science Foundation NCCR SwissMAP


DOI: https://doi.org/10.22405/2226-8383-2018-21-2-320-340

Full text: PDF file (1140 kB)
References: PDF file   HTML file

UDC: 514.85+531.2+531.012
Received: 09.01.2019
Accepted:11.03.2020
Language:

Citation: T. S. Ratiu, Nguyen Tien Zung, “Integrable systems in planar robotics”, Chebyshevskii Sb., 21:2 (2020), 320–340

Citation in format AMSBIB
\Bibitem{RatZun20}
\by T.~S.~Ratiu, Nguyen~Tien~Zung
\paper Integrable systems in planar robotics
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 2
\pages 320--340
\mathnet{http://mi.mathnet.ru/cheb912}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-2-320-340}


Linking options:
  • http://mi.mathnet.ru/eng/cheb912
  • http://mi.mathnet.ru/eng/cheb/v21/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:15
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021